Journal of Nonlinear Mathematical Physics

Volume 23, Issue 1, January 2016, Pages 28 - 46

A new solvable many-body problem of goldfish type

Authors
Oksana Bihun
Department of Mathematics, University of Colorado, Colorado Springs, 1420 Austin Bluffs Pkwy, Colorado Springs, CO 80918, USA, obihun@uccs.edu
Francesco Calogero
Physics Department, University of Rome “La Sapienza” p. Aldo Moro, I-00185 Roma, Italy
Istituto Nazionale di Fisica Nucleare, Sezione di Roma, Italy, francesco.calogero@roma1.infn.it, francesco.calogero@uniroma1.it
Received 13 July 2015, Accepted 30 September 2015, Available Online 6 January 2021.
DOI
https://doi.org/10.1080/14029251.2016.1135638How to use a DOI?
Keywords
Solvable N-body problems, many-body problems, isochronous systems, completely periodic solutions, goldfish type systems
Abstract

A new solvable many-body problem of goldfish type is introduced and the behavior of its solutions is tersely discussed.

Copyright
© 2016 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
23 - 1
Pages
28 - 46
Publication Date
2021/01
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.1080/14029251.2016.1135638How to use a DOI?
Copyright
© 2016 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - Oksana Bihun
AU  - Francesco Calogero
PY  - 2021
DA  - 2021/01
TI  - A new solvable many-body problem of goldfish type
JO  - Journal of Nonlinear Mathematical Physics
SP  - 28
EP  - 46
VL  - 23
IS  - 1
SN  - 1776-0852
UR  - https://doi.org/10.1080/14029251.2016.1135638
DO  - https://doi.org/10.1080/14029251.2016.1135638
ID  - Bihun2021
ER  -